Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Next article
Berkovich, Vladimir G.
Étale cohomology for non-Archimedean analytic spaces. Publications Mathématiques de l'IHÉS, 78 (1993), p. 5-161
Full text djvu | pdf | Reviews MR 95c:14017 | Zbl 0804.32019 | 9 citations in Numdam

stable URL: http://www.numdam.org/item?id=PMIHES_1993__78__5_0

Bibliography

[Ber] BERKOVICH, V. G., Spectral theory and analytic geometry over non-Archimedean fields, Mathematical Surveys and Monographs, vol. 33, American Mathematical Society, 1990.  MR 91k:32038 |  Zbl 0715.14013
[Bos] BOSCH, S., Eine bemerkenswerte Eigenschaft der formellen Fasern affinoider Räume, Math. Ann., 229 (1977), 25-45.  MR 56 #5952 |  Zbl 0385.32008
[BGR] BOSCH, S., GÜNTZER, U., Remmert, R., Non-Archimedean analysis. A systematic approach to rigid analytic geometry, Grundlehren der Mathematischen Wissenschaften, Bd. 261, Springer, Berlin-Heidelberg-New York, 1984.  Zbl 0539.14017
[BL] BOSCH, S., LÜTKEBOHMERT, W., Stable reduction and uniformization of abelian varieties I, Math. Ann., 270 (1985), 349-379.  MR 86j:14040a |  Zbl 0554.14012
[Bou] BOURBAKI, N., Topologie générale, Paris, Hermann, 1951.
[Car] CARAYOL, H., Non-abelian Lubin-Tate Theory, in Automorphic Forms, Shimura Varieties, and L-Functions, New York-London, Academic Press, 1990, 15-39.  MR 91i:11169 |  Zbl 0704.11049
[Dr1] DRINFELD, V. G., Elliptic modules, Math. USSR Sbornik, 23 (1974), 561-592.  MR 52 #5580 |  Zbl 0321.14014
[Dr2] DRINFELD, V. G., Coverings of p-adic symmetric domains, Funct. Anal. Appl., 10 (1976), 107-115.  MR 54 #10281 |  Zbl 0346.14010
[En] ENGELKING, R., General topology, Warszawa, 1977.  MR 58 #18316b |  Zbl 0373.54002
[FrPu] FRESNEL, J., VAN DER PUT, M., Géométrie analytique rigide et applications, Progress in Mathematics, vol. 18, Boston, Birkhäuser, 1981.  MR 83g:32001 |  Zbl 0479.14015
[GaZi] GABRIEL, P., ZISMAN, M., Calculus of fractions and homotopy theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Bd. 35, Berlin-Heidelberg-New York, Springer, 1967.  MR 35 #1019 |  Zbl 0186.56802
[God] GODEMENT R., Topologie algébrique et théorie des faisceaux, Paris, Hermann, 1958.  MR 21 #1583 |  Zbl 0080.16201
[Gro] GROTHENDIECK, A., Sur quelques points d'algèbre homologique, Tôhoku Math. J., 9 (1957), 119-221.
Article |  MR 21 #1328 |  Zbl 0118.26104
[Gro2] GROTHENDIECK, A., Le groupe de Brauer, in Dix exposés sur la cohomologie des schémas, Amsterdam, North-Holland, 1968, 46-188.  MR 39 #5586a |  Zbl 0198.25901
[EGAIV] GROTHENDIECK, A., DIEUDONNÉ, J., Éléments de géométrie algébrique, IV. Étude locale des schémas et des morphismes de schémas, Publ. Math. I.H.E.S., 20 (1964), 25 (1965), 28 (1966), 32 (1967).
Numdam |  Zbl 0136.15901
[Gru] GRUSON, L., Théorie de Fredholm p-adique, Bull. Soc. math. France, 94 (1966), 67-95.
Numdam |  MR 37 #1971 |  Zbl 0149.34702
[Ha1] HARTSHORNE, R., Residues and Duality, Lecture Notes in Math., 20, Berlin-Heidelberg-New York, Springer, 1966.  MR 36 #5145 |  Zbl 0212.26101
[Ha2] HARTSHORNE, R., Algebraic Geometry, Berlin-Heidelberg-New York, Springer, 1977.  MR 57 #3116 |  Zbl 0367.14001
[Kie] KIEHL, R., Ausgezeichnete Ringe in der nichtarchimedischen analytischen Geometrie, J. Reine Angew. Math., 234 (1969), 89-98.
Article |  MR 39 #4450 |  Zbl 0169.36501
[Mat] MATSUMURA, H., Commutative ring theory, Cambridge University Press, 1980.
[Mit] MITCHELL, B., Theory of Categories, New York-London, Academic Press, 1965.  MR 34 #2647 |  Zbl 0136.00604
[Put] VAN DER PUT, M., The class group of a one-dimensional affinoid space, Ann. Inst. Fourier, 30 (1980), 155-164.
Numdam |  MR 82h:14018 |  Zbl 0426.14014
[Ray] RAYNAUD, M., Anneaux locaux henséliens, Lecture Notes in Math., 169, Berlin-Heidelberg-New York, Springer, 1970.  MR 43 #3252 |  Zbl 0203.05102
[SGA1] GROTHENDIECK, A., Séminaire de géométrie algébrique, I. Revêtements étales et groupe fondamental, Lecture Notes in Math., 224, Berlin-Heidelberg-New York, Springer, 1971.  MR 50 #7129 |  Zbl 0234.14002
[SGA4] ARTIN, M., GROTHENDIECK, A., VERDIER, J.-L., Théorie des topos et cohomologie étale des schémas, Lecture Notes in Math., 269, 270, 305, Berlin-Heidelberg-New York, Springer, 1972-1973.
[SGA41/2] DELIGNE, P. et al., Cohomologie étale, Lectures Notes in Math., 569, Berlin-Heidelberg-New York, Springer, 1977.  MR 57 #3132 |  Zbl 0345.00010
[ScSt] SCHNEIDER, P., STUHLER, U., The cohomology of p-adic symmetric spaces, Invent. math., 105 (1991), 47-122.  MR 92k:11057 |  Zbl 0751.14016
[Ser] SERRE, J.-P., Cohomologie galoisienne, Lectures Notes in Math., 5, Berlin-Heidelberg-New York, Springer, 1964.  Zbl 0128.26303
[ZaSa] ZARISKI, O., SAMUEL, P., Commutative algebra, Berlin-Heidelberg-New York, Springer, 1975.
Copyright Cellule MathDoc 2014 | Credit | Site Map